- Autorzy
- Kukulski R.; Wojewódka-Ściążko H.
- Czasopismo
-
Colloquium Mathematicum
- Rok publikacji
-
2021
- Status
-
Opublikowane
- Date Published
-
01/2021
- DOI
-
10.4064/cm8165-6-2020
- Start Page
-
269-283
- URL
-
https://arxiv.org/abs/2001.05785
- Tom
-
165
- Abstrakt
-
We prove that any asymptotically stable Markov–Feller operator has the e-property everywhere outside a meagre set. We also provide an example showing that this result is tight. Moreover, an equivalent criterion for the e-property is proposed.